Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Did I Give Parnate Enough Time? doxogenic boy

Posted by bulldog2 on August 23, 2009, at 18:32:06

In reply to Re: Did I Give Parnate Enough Time? bulldog2, posted by doxogenic boy on August 23, 2009, at 16:29:07

> > > > > > Are there any studies that show how nardil and parnate differ?
> > > > > --------------
> > > > > http://www.ncbi.nlm.nih.gov/pubmed/3295114
> > > > >
> > > > > J Neural Transm Suppl. 1987;23:121-38.
> > > > > MAO inhibitors in mental disease: their current status.
> > > > > Dowson JH.
> > > > > "[...]
> > > > > Tranylcypromine also merits further investigation as clinical experience suggests that it can produce a dramatic response in some patients with phenelzine-resistant disorders. This may be due, at least in part, to its amphetamine-like effects."
> > > > > +++++++++++++++++++++++
> > > > >
> > > > > doxogenic
> > > >
> > > > Thanks.I understand ths amphetamine effect as I experienced it.But I see that as more of a side effect which tends to disappear as time goes on.
> > > > At least it did for me.
> > > --------------
> > >
> > > I tried phenelzine in 2003 and it worsened my depression. The abstract I quoted from, which I have seen earlier, has made me thinking if tranylcypromine can work for me when phenelzine doesn't.
> > > The problem is that I have tried dextroamphetamine, and the first time (with low dose escitalopram) it gave me terrible anxiety. Could I then expect tranylcypromine to increase my anxiety?
> > >
> > > doxogenic
> > >
> > >
> > >
> > >
> >
> > I suffer from anxiety also. To my surprise parnate actually calmed me down and made me mellow and sleepy. My klonopin intake went from 2 to 1 milligrams.
> ---------------
>
> Hydromorphone (Palladon/Dilaudid) is part of my mix, could that stop eventual anxiety from Parnate?
>
> doxogenic

To be honest I would tend to say no. I'm on percocet and neurontin for pain management due to severe osteoarthritis. I have a hip replacement scheduled for end of sept. I find the neurontin and percocet to have antidepressant effects which is nice but they also tend to make me feel edgey and a bit aggressive. After the operation will go to a morphine pump for several days and probably back to the percocet or some form of it.
My goal is to get off of the percocet and rely on the parnate and whatever my p-doc and I decide to augment it with.
Possibly a powerful med like parnate would allow you to discontinue the opiate? But that's up to you and your doc.
Good luck whichever path you take.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bulldog2 thread:913502
URL: http://www.dr-bob.org/babble/20090818/msgs/913747.html